# SDR CA090924002

- Difficulty date: September 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Condition: Malfunctioned
- Location: Fuel Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF WITH 2600 LBS IAW SIDE, FUEL IMBALANCE MSG ON ED1, QTY 3000 LBS IN LT AND 2000 IN RT TANK.  RT WING LOWERING AND CTR TANK WAS INCREASING.  ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED FUEL SYS COMPUTER IAW AMM 28-41-16 AND OPS CHECKED.  NO FURTHER DEFECTS NOTED.
